# SDR DXTA2024090600693

- Difficulty date: September 6, 2024
- Submitted: September 6, 2024
- Operation: General aviation
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 8,548 hours, 5,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1005350203007
- Condition: Corroded
- Location: Zone 100
- Part time: 8,548 hours, 5,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER BAGGAGE DOOR FRAME AT FS641.750 TO FS669.759 AT BEAM P/N: 1005350203-007
